# SDR DALA2016011100175

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 50,916 hours, 23,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 43L BETWEEN FRAMES 56 AND 57, STRINGER SPLICE REPAIR FWD OF FRAME 56 AND AFT OF FRAME 57 ON S-43L IAW SRM 53-00-13, FIG 201 AND PRI 542888-14, REV 0.
